MathSciNet Relay Station
MathSciNet bibliographic data
MR1072697 57R70 (18G35 57Q10)
Sharko, V. V. The stable algebra of Morse theory. (Russian) ; translated from Izv. Akad. Nauk SSSR Ser. Mat. 54 (1990), no. 3, 607--631, 656 Math. USSR-Izv. 36 (1991), no. 3, 629–653
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement